# SDR DALA2017042403342

- Difficulty date: April 20, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N939DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53356
- Aircraft time: 44,190 hours, 36,685 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK UNDER THE F307 GALLEY HAS CORROSION AND EXFOLIATION.  INSTALLED NEW SEAT TRACK IAW SRM 53-40-01.
